<< Previous Issue Kyungpook Mathematical Journal (Vol. 28, No. 2) Next Issue >>
Kyungpook Mathematical Journal 1988 Vol. 28, No. 2, 115—226
 Original Articles 
NOTE ON FRATTINI SUBGROUPS
Asif Mashhood
Kyungpook Mathematical Journal 1988 Vol. 28, No. 2, 115—118
FRACTIONAL DIFFERENTIAL EQUATIONS
El-Sayed, A.M.A.
Kyungpook Mathematical Journal 1988 Vol. 28, No. 2, 119—122
THE QUASI-REVERSIBILITY METHOD APPLICATION TO PARABOLIC OPERATORS WITH AN INFINITE NUMBER OF VARIABLES
S.A. El-Zahaby
Kyungpook Mathematical Journal 1988 Vol. 28, No. 2, 123—128
ON A CLASS OF MULTIVALENT FUNCTIONS WITH NEGATIVE COEFFICIENTS
S.L. Shukla, A.M. Chaudhary1, S. Owa2
Kyungpook Mathematical Journal 1988 Vol. 28, No. 2, 129—139
HAUSDORFF DIMENSION OF SYMMETRIC CANTOR SETS

Hung Hwan Lee, Chan Young Park

Kyungpook Mathematical Journal 1988 Vol. 28, No. 2, 141—146
ON SUBCLASSES OF P-VALENT FUNCTIONS STARLIKE IN THE UNIT DISC
M.K. Aouf
Kyungpook Mathematical Journal 1988 Vol. 28, No. 2, 147—154
INDIVIDUALISATION DES BASES RATIONNELLES DES SYSTÈMES LINÉAIRES DE QUADRIQUES

Lando Degoli

Kyungpook Mathematical Journal 1988 Vol. 28, No. 2, 155—171
A NOTE ON OPERATORS IN THE CLASSES Am,n
I. B. Jung, C. Y. Park
Kyungpook Mathematical Journal 1988 Vol. 28, No. 2, 173—176
NUMERICAL SOLUTION OF A GENERAL CAUCHY PROBLEM
A.R.M. El-Namoury
Kyungpook Mathematical Journal 1988 Vol. 28, No. 2, 177—183
EXISTENCE OF POLYNOMIAL INTEGRATING FACTORS
Daniel T. Srallworth, Fred W. Roush
Kyungpook Mathematical Journal 1988 Vol. 28, No. 2, 185—196
Ζp-ACTION ON SELF-DUAL CONNECTIONS
Yong Seung Cho
Kyungpook Mathematical Journal 1988 Vol. 28, No. 2, 197—206
PAIRS OF CONNECTIONS COMPATIBLE WITH ALMOST QUASI-QUATERNION STRUCTURES
Andrzej BUCKI
Kyungpook Mathematical Journal 1988 Vol. 28, No. 2, 207—212
A Study on Periodic Semigroups
Younki Chae
Kyungpook Mathematical Journal 1988 Vol. 28, No. 2, 213—219
INTEGRAL REPRESENTATION OF GENERALIZED INVARIANT REFLECTION POSITIVE MATRIX KERNEL
A.M. Zabel
Kyungpook Mathematical Journal 1988 Vol. 28, No. 2, 221—226

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd